# SDR AALA20011336

- Difficulty date: July 3, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 19B AND 22B INOPERATIVE.  RE-SECURED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 19B AND 22B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
